# SDR 20000810SH004

- Difficulty date: August 10, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N934AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 934
- Engine: Garrtt TPE33112UHR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gear Shaft
- Part number: 31025782
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ENGINE SUFFERED A FAILURE OF THE COMPRESSOR BEARING ROTATING GROUP MAINSHAFT, AND HIGH SPEED PINION ASSEMBLY.  (X)
